# SDR TRAX200800350

- Difficulty date: February 27, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE IN FWD MAIN AVIONICS BAY JUST FWD OF FS 280 FRAME AT NOSE JACK PAD SUPPORT STRUCTURE LHS (MARKED).  REMOVED DIRT PRIMER AND PAINT, AT MARKED LOCATION, NO CORROSION FOUND INSPECTED LOCAL AREA NO CORROSION FOUND AT THIS TIME AT NOSE JACK PAD AREA.
